Jump to content
Acne.org

Photo36.jpg

thats me going to see my derm soon so i can start my accutane....scared.... :wacko:

    From the album:

    nevaPerfeKtbUtcLoseEnUfF

    • 1 picture
    • 0 comments
    • 32 image comments

    Photo Information for Photo36.jpg




    Recommended Comments

    scared why?

    must be the side effects or something. they arent really that bad for most, just annoying.

    Share this comment


    Link to comment

    Don't worry, you body will be more attractive than your face.

    girls wont pay much attention on you face even though your skin is pretty gooooood.

    Share this comment


    Link to comment
    :( Just because he has a nice body doesn't mean he can't have severe acne. Even though this picture has very little lighting, I can see some acne that could possibly be cystic. Good luck with your Accutane journey.

    Share this comment


    Link to comment

    Firstly, your gorgeous!

    and secondly, Goodluck with the treatment. Im in my 3rd month now and its done me well in that short period. Just have stubborn red marks left wich are slowly fading.

    All the best!

    Share this comment


    Link to comment

    you have huge cysts inside your arms. u definately need accutane

    Share this comment


    Link to comment

    you have huge cysts inside your arms. u definately need accutane

    Ahahahahahahaha, thank you for making my day. :(

    Share this comment


    Link to comment

    you have huge cysts inside your arms. u definately need accutane

    Ahahahahahahaha, thank you for making my day. :(

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×